# SDR SWAA2021091548787

- Difficulty date: July 27, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD VERTICAL SUPPORT STIFFENER IS CRACKED AT L.B.L. 26; W.L. 150; ON AFT SIDE OF BULKHEAD. ; / [01] UPDATED MEASUREMENT TABLE; [02] REMOVED CRACKED VERTICAL SUPPORT STIFFENER BS 663; LBL 26; WL 150 AFT SIDE OF BULKHEAD PER SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED VERTICAL SUPPORT STIFFENER AT B.S663 LBL 26; WL 150 AFT SIDE OF BULKHEAD PER SRM 51-40-05-0G-0;DWG 111A1000. O.K TO INSTALL.; [04] VERIFIED LOCATION; DRILL UP PER SRM 51-40-05-0G-0;DWG 111A1000. OK TO INSTALL STIFFENER; [05] INSTALLED VERTICAL SUPPORT STIFFENER BS 663; LBL 26; WL 150 AFT SIDE OF BULKHEAD PER SRM 51-40-02-0G-0;DWG 111A1000.; [06] VERIFIED SUPPORT STIFFENER INSTALLATION PER SRM 51-40-02 AND DWG 111A1000; [07] COMPLETE
